# SDR ASAA1150250

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,280 hours, 5,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OVERHEAT & FIRE DETECTION "B" LOOP DOES NOT TEST & HAS A FAULT LIGHT.  CONFIRMED FAULT NR 1 ENGINE B-LOOP FIRE DETECTOR INOP A LOOP OK.  M279 ENG/APU FIRE/OVHT MODULE SHOWED L CORE FAULT WHEN A/C FIRST ARRIVED.  LATER BITE SHOWED R CORE FAULT & INTERMITTENT OPEN DETECTOR/HARNESS INDICATION.  DISCONNECTED & ISOLATED CORE DETECTORS FROM THE FAN DETECTORS AT THE LWR FAN DET AND CHECKED ALL FOUR (4) DETECTORS AND HARNESS. UPPER FAN DET M1757 SHOWED 5.92K LWR FAN DET M1758 SHOWED 3.97K SUM CORE DETS M1760/M1759 1.32K.  CLEANED & REINSTALLED WIRING AT LWR FAN & UPPER FAN DETECTORS GROUND VERIFICATION OPS CHECK NML.  CLOSED ALL COWLING & RAN ENGINES NO FAULTS.
